Please help support T1P!
donate

mainfbmaintwit
maing+mainyou

T1P Sponsors

Support T1P!
Buy art prints!
Art Prints

T1P Official Shop


Get your Official T1P and Diabetes Awareness gear right here!

Click image to visit our store!
 Redesigned products!

Proceeds from sales go to support the operation of this website!

09 Dec 2008 - Bad Sites

Highs and pumping / Bad sites


 

Sometimes your child can experience highs while pumping that seem to have no explanation.  If you are seeing unexplained highs, the general rule of thumb is to treat once through the pump.  If the high blood sugar continues, it is strongly suggested that you change the site and give the next correction with a shot.  While the pump is disconnected, put the correction through the pump as well so the computer will recognize the insulin on board for future calculations.  It is important to follow these guidelines as the rapid acting insulin used in the pump only lasts for 3 to 4 hours and a person can quickly go into DKA without insulin.

Google+ Friends

Close
Dear Guest, We hope that you are enjoying the T1P Community. If so, we hope you take advantage of more benefits of this great community by becoming a registered member.
anything